MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM QC ECO HYPERANGLE S4, NON-STERILE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM QC ECO HYPERANGLE S4, NON-STERILE; LARYNGOSCOPE, RIGID
Model Number 0574-0268
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope spectrum qc eco hyperangle s4 blade was returned to verathon for evaluation.A verathon technical service representative evaluated the device and confirmed the reported issue of no light illumination.When connected to verathon's test equipment, the blade's camera produced an image as intended; however, the light-emitting-diode (led) failed to illuminate.The blade failed verathon's device functionality testing.Review of complaint history for the reported device did not identify any previous complaints reported to verathon for the same failure mode.Trending analysis for glidescope spectrum qc eco blades does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Upon completion of verathon's device evaluation, the blade was sent to verathon's engineering department for further investigation.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported the light failed to illuminate when using a glidescope spectrum qc eco hyperangle s4, non-sterile blade during an intubation procedure.It was further reported that the light failure was identified when the blade was introduced into the patient's mouth.The blade was exchanged and the procedure continued uneventfully using a replacement blade.No delay in procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE SPECTRUM QC ECO HYPERANGLE S4, NON-STERILE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key25280630
Report Number9615393-2026-00062
Device Sequence Number21273653
Product Code CCW
UDI-Device Identifier00879123009203
UDI-Public(01)00879123009203(10)QQ1024037(11)260303(17)290303
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0268
Device Catalogue Number0270-1146
Device Lot NumberQQ1024037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown